# SDR USAASB01185

- Difficulty date: June 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Faulty
- Location: Flt Compt
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 432 - IN PREPARATION FOR LANDING AT EWR, FROM PIT, CREW RECEIVED A RED NOSE GEAR UNSAFE LIGHT WITHOUT ANY GEAR INDICATIONS.  CREW CHECKED CIRCUIT BREAKERS AND ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES.  CREW RECYCLED GEAR BUT STILL ONLY THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED WITH NO OTHER LIGHTS.  A/C WENT INTO HOLDING PATTERN TO TROUBLESHOOT AND MANUALLY DEPLOY THE GEAR.  CREW RECHECKED CIRCUIT BREAKERS AND FOUND THE AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER PARTIALLY POPPED (NO WHITE SHOWING).  CREW RESET CIRCUIT BREAKER AND RECEIVED THREE GEAR GREEN LIGHTS.  CREW RECYCLED GEAR AND FOUND OPERATION/INDICATION NORMAL.  FLIGHT PROCEEDED AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECL
